| Catalog Number |
0070430 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/03/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that hair was identified before drain was used.Clean product pulled and used instead.There was a minor delay to procedure.
Additional Manufacturer Narrative
This supplemental mdr is being submitted to capture the investigation details.There was no patient involvement.This event is not reportable.The reported event was confirmed cause unknown.Visual evaluation of the returned sample noted one opened (with original packaging), hubless silicone flat drain.Visual inspection noted visible observation of hair inside the packaging.Product labeling was reviewed for this investigation.The labeling is found to be adequate.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description